MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY LINER Ø 54/28

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY LINER Ø 54/28
Catalog Number 01.26.2854M
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 13 november 2017.Lot 110327: (b)(4) items manufactured and released on 24 march 2011.Expiration date: 2016-02-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox forte ceramic ball head 12/14 ø 28 size m 0, code 38.39.7175.255.00, lot.104432 (k073337) (b)(4) items manufactured and released on 18 january 2011.Expiration date: 2015-12-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of a leg length discrepancy.The surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
VERSAFITCUP DOUBLE MOBILITY LINER Ø 54/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7032801
Report Number3005180920-2017-00660
Device Sequence Number102849
Product Code MEH
UDI-Device Identifier07630030807374
UDI-Public07630030807374
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Catalogue Number01.26.2854M
Device Lot Number110327
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;